MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115312
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994)
Date of Event 04/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, about 5-10 years post-implant of an extra-large 3dmax mesh (left), patient developed left sided pain and stiffness due to significant adhesions.It was reported that the surgeon felt both groins, there was significant stiffness and rigidity on the left compared to the right side.As reported, patient underwent robotic procedure on (b)(6) 2023 to remove the mesh completely due to adhesions.
 
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.Review of the photo provided shows a 3dmax mesh in vivo with surgical tools in the field.The mesh appears to be consistent with a mesh that has been in vivo for a long period of time with no anomalies noted.Photo review cannot assist in determining root cause for the patient¿s post operative outcome.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Adhesions are a known inherent risk of surgery/use of the device.The adverse reactions section of the instructions-for-use, supplied with the device lists adhesions as possible complication.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key16939593
Report Number1213643-2023-00193
Device Sequence Number12625367
Product Code FTL
UDI-Device Identifier00801741030741
UDI-Public(01)00801741030741
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0115312
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2023
Initial Report FDA Received Date05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown